MathSciNet Relay Station
MathSciNet bibliographic data
MR2393425 (2010c:20011) 20D06 (20F05)
Guralnick, R. M.; Kantor, W. M.; Kassabov, M.; Lubotzky, A. Presentations of finite simple groups: a quantitative approach. J. Amer. Math. Soc. 21 (2008), no. 3, 711–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement